Book review: Leine, R. I. and van de Wouw, N. “Stability and Convergence of Mechanical Systems with Unilateral Constraints”
Russian journal of nonlinear dynamics, Tome 8 (2012) no. 2, pp. 443-444 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@misc{ND_2012_8_2_a15,
     title = {Book review: {Leine,~R.} {I.} and van de {Wouw,~N.} {{\textquotedblleft}Stability} and {Convergence} of {Mechanical} {Systems} with {Unilateral} {Constraints{\textquotedblright}}},
     journal = {Russian journal of nonlinear dynamics},
     pages = {443--444},
     year = {2012},
     volume = {8},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/ND_2012_8_2_a15/}
}
TY  - JOUR
TI  - Book review: Leine, R. I. and van de Wouw, N. “Stability and Convergence of Mechanical Systems with Unilateral Constraints”
JO  - Russian journal of nonlinear dynamics
PY  - 2012
SP  - 443
EP  - 444
VL  - 8
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/ND_2012_8_2_a15/
LA  - ru
ID  - ND_2012_8_2_a15
ER  - 
%0 Journal Article
%T Book review: Leine, R. I. and van de Wouw, N. “Stability and Convergence of Mechanical Systems with Unilateral Constraints”
%J Russian journal of nonlinear dynamics
%D 2012
%P 443-444
%V 8
%N 2
%U http://geodesic.mathdoc.fr/item/ND_2012_8_2_a15/
%G ru
%F ND_2012_8_2_a15
Book review: Leine, R. I. and van de Wouw, N. “Stability and Convergence of Mechanical Systems with Unilateral Constraints”. Russian journal of nonlinear dynamics, Tome 8 (2012) no. 2, pp. 443-444. http://geodesic.mathdoc.fr/item/ND_2012_8_2_a15/